Volume 22 (1979)


1 (April), 2 (August), 3 (December)

Naito, M.;
Existence and Asymptotic Behavior of Positive Solutions of Differential Inequalities with Deviating Argument
pp. 127--142.
Ebihara, Y.;
Nonlinear Wave Equations with Variable Coefficients
pp. 143--159.
Kumano-go, H. and Taniguchi, K.;
Fourier Integral Operators of Multiphase and the Fundamental Solution for a Hyperbolic System
pp. 161--196.
Balser, W., Jurkat, W. B. and Lutz, D. A.;
A General Theory of Invariants for Meromorphic Differential Equations; Part I, Formal Invariants
pp. 197--221.
Furuya, H. and Nagumo, M.;
On Cauchy Problem for Linear Partial Differential Equations with Constant Coefficients
pp. 223--229.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles